MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.radcr.2024.11.038

Медицинская библиотека · Radiology case reports · 2024

MRI findings in organophosphate-induced delayed neuropathy: A case report.

Moussaoui Salma, Ouadih Salma El, Orgi Anas, Merzem Aicha, Belgadir Hasna, Amriss Omar, Moussali Nadia, Benna Naima El

Клинический случайСтатьяПеревод в очереди

Аннотация

Organophosphate poisoning, including malathion ingestion, is a common method of suicide in some regions. This case involves a 24-year-old male who ingested malathion in a suicide attempt. Four weeks postingestion, the patient developed progressive neurological deterioration with motor deficits, seizures, and altered consciousness. MRI revealed diffuse hyperintensities in the corpus callosum, subcortical white matter, and other central nervous system structures, consistent with organophosphate-induced delayed neuropathy (OPIDN). Despite corticosteroid therapy, the patient's condition worsened due to septic shock, leading to death. This case highlights the importance of MRI in diagnosing OPIDN which remains rare and poorly documented in the literature. It also emphasizes the need for timely imaging to guide treatment and monitor disease progression.

Для цитирования: Moussaoui Salma, Ouadih Salma El, Orgi Anas, Merzem Aicha, Belgadir Hasna, Amriss Omar, Moussali Nadia, Benna Naima El. MRI findings in organophosphate-induced delayed neuropathy: A case report.. Radiology case reports. 2024. DOI: 10.1016/j.radcr.2024.11.038.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.